Sharp Jackson type inequalities for spline approximation on the axis

Research output: Contribution to journalArticlepeer-review

1 Scopus citations


We establish several Jackson type inequalities with explicit constants for spline approximation of functions defined on the real axis. The inequalities for the first modulus of continuity of odd derivatives are sharp. We also obtain inequalities for high-order moduli of continuity of a function itself. One of the inequalities for the second modulus of continuity is sharp. Up to the present paper no estimates for spline approximation on the axis in terms of high-order moduli of continuity, with constants written explicitly, were known.

Original languageEnglish
Pages (from-to)27-47
Number of pages21
JournalAnalysis Mathematica
Issue number1
StatePublished - 1 Mar 2017

Scopus subject areas

  • Mathematics(all)


  • Akhiezer–Krein–Favard type operator
  • Jackson type inequality
  • modulus of continuity
  • spline


Dive into the research topics of 'Sharp Jackson type inequalities for spline approximation on the axis'. Together they form a unique fingerprint.

Cite this